International Journal of Difference Equations (IJDE)

 

Volume 7, Number 1  (2012)

 

 

CONTENTS

 

Boundedness of Solutions of a Rational System
pp. 1-18
Author: Elias Camouzis

On Rational Difference Equations with Nonnegative Periodic Coefficients
pp. 19-34
Authors: Emmanouil Drymonsis, Yevgeniy Kostrov and Zachary Kudlak

Attenuance and Resonance in a Periodically Forced Sigmoid Beverton-Holt Model
pp. 35-60
Authors: Candace M. Kent, Vlajko L. Kocic and Yevgeniy Kostrov

Positivity of Outpayments according to the Annuity Scheme of Credit Repayment
pp. 61-77
Authors: Mark A. Nudelíman

Oscillatory Behavior of a Class of Nonlinear Fourth Order Functional Difference Equations
pp. 79-97
Authors: A. K. Tripathy

Positive Periodic Solutions for Neutral Functional Difference Equations
pp. 99-109
Authors: Weibing Wang and Xuxing Yang

 

 [UP]  
 

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact